# SDR FDEA201105061769

- Difficulty date: May 6, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 18,513 hours, 10,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT FLOOR PANEL NR 241TH IS DAMAGED.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005, REV "H".
